MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO TITANIUM

ALMA LASERS LTD SOPRANO TITANIUM
Catalog Number AASP05091845BSR0001
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The importer reported that user facility reported that a patient experienced a blister post soprano titanium treatment.
 
Additional Manufacturer Narrative

Brand Name
SOPRANO TITANIUM
Common Device Name
SOPRANO TITANIUM
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key22480065
Report Number3004167969-2025-00015
Device Sequence Number8668989
Product Code GEX
UDI-Device Identifier17290110121829
UDI-Public(01)17290110121829(11)20250310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAASP05091845BSR0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale